skip to content
Algebra of Fuzzy Bitopology
ClosePreview this item

Algebra of Fuzzy Bitopology

Author: Q Li; Z Deng
Edition/Format: Article Article : English
Publication:JOURNAL OF FUZZY MATHEMATICS, 15, no. 1, (2007): 131-140
Database:British Library Serials

based on 1 rating(s) 1 with a review



Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...


Document Type: Article
All Authors / Contributors: Q Li; Z Deng
BL Shelfmark:4986.920000
Language Note: English
Unique Identifier: 207472683


User-contributed reviews

WorldCat User Reviews (1)

Fuzzy Bitopology

by sahadat_math (WorldCat user published 2012-12-04) Poor Permalink

Dear Sir

I am Sahadat hossain. I work on fuzzy bitopology. Please send me your book "Algebra on fuzzy bitopology"

  • Was this review helpful to you?
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...


Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.